# SDR A6WA200540353

- Difficulty date: December 6, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 6,956 hours, 6,104 cycles
- Engine: Ge CF343B1
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Smoke
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

REQUEST INSPECTION OF APU COMPARTMENT DUE TO EXTREME AMOUNT OF SMOKE AFTER AUTO SHUTDOWN.  INSPECTED APU AW CRJ AMM.  NO DEFECTS NOTED.  (K)
